DOI 10.3760/cma.j.cn112147-20210610-00413
[Association between isoniazid induced hepatotoxicity and host N-acetyltransferase 2 polymorphisms].
Аннотация
Isoniazid(INH, H) has been a key drug for treating drug-susceptible tuberculosis (TB) for nearly seventy years. The differences in the pharmacokinetic(PK) might affect INH absorption. Low plasma concentration is related to less treatment outcomes and vice versa, but higher plasma concentrations can induce hepatotoxicity or death. Factors that can cause fluctuations in blood concentration include INH absorption (i.e. drug-drug or drug-food interactions and other diseases such as gastrointestinal problems, diabetes or TB) and abnormal metabolization by the liver. N-acetyltransferase 2 (NAT2) genetic polymorphism significantly affects the plasma concentrations of INH. However, there is a lack of guidelines for the management of adverse drug reactions caused by isoniazid therapy, and the only measures taken to address adverse reactions to isoniazid are abrupt discontinuation of the drug or reduction in the dose of isoniazid based on clinical experience, but such measures could lead to the development of drug resistance in Mycobacterium tuberculosis. Therefore, further clarification of the correlation between the host NAT2 genotype and its phenotypic polymorphisms, plasma isoniazid concentration and adverse effects can help to improve the efficacy and minimize the adverse effects.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.